Advances in Differential Equations

Least energy solutions for critical growth equations with a lower order perturbation

Alberto Ferrero

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study existence and nonexistence of least energy solutions of a quasilinear critical growth equation with degenerate $m$-Laplace operator in a bounded domain in $\mathbb{R}^n$ with $n>m>1$. Existence and nonexistence of solutions of this problem depend on a lower order perturbation and on the space dimension $n$. Our proofs are obtained with critical point theory and the lack of compactness, due to critical growth condition, is overcome by constructing minimax levels in a suitable compactness range.

Article information

Source
Adv. Differential Equations Volume 11, Number 10 (2006), 1167-1200.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867604

Mathematical Reviews number (MathSciNet)
MR2279742

Zentralblatt MATH identifier
1146.35370

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations 35J70: Degenerate elliptic equations 47J30: Variational methods [See also 58Exx] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Ferrero, Alberto. Least energy solutions for critical growth equations with a lower order perturbation. Adv. Differential Equations 11 (2006), no. 10, 1167--1200. https://projecteuclid.org/euclid.ade/1355867604.


Export citation